Generalized calculations with oracles
Algebra i logika, Tome 27 (1988) no. 2, pp. 131-147
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1988_27_2_a0,
author = {A. N. Gamova},
title = {Generalized calculations with oracles},
journal = {Algebra i logika},
pages = {131--147},
year = {1988},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1988_27_2_a0/}
}
A. N. Gamova. Generalized calculations with oracles. Algebra i logika, Tome 27 (1988) no. 2, pp. 131-147. http://geodesic.mathdoc.fr/item/AL_1988_27_2_a0/